# SDR SWIA200820029

- Difficulty date: June 16, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 25,496 hours, 36,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBOARD PROP ANGLE CRACKED UNDER JUMPSEAT FLOORBOARD.  C-CHECK, REPLACED LT FLOORBOARD PROP ANGLE.
